2012, 2(2): 271-278. doi: 10.3934/naco.2012.2.271

Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions

1. 

Mathematics, School of Engineering & Science, Victoria University, PO Box 14428 Melbourne City, MC 8001, Australia, Australia

Received  October 2011 Revised  March 2012 Published  May 2012

Some new results concerning two mappings associated to the celebrated Hermite-Hadamard integral inequality for convex function with applications for special means are given.
Citation: S. S. Dragomir, I. Gomm. Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions. Numerical Algebra, Control & Optimization, 2012, 2 (2) : 271-278. doi: 10.3934/naco.2012.2.271
References:
[1]

A. G. Azpeitia, Convex functions and the Hadamard inequality, Rev. Colombiana Mat., 28 (1994), 7-12. Google Scholar

[2]

S. S. Dragomir, A mapping in connection to Hadamard's inequalities, An. Öster. Akad. Wiss. Math. Natur., (Wien), 128 (1991), 17-20.  Google Scholar

[3]

S. S. Dragomir, Two mappings in connection to Hadamard's inequalities, J. Math. Anal. Appl., 167 (1992), 49-56. doi: 10.1016/0022-247X(92)90233-4.  Google Scholar

[4]

S. S. Dragomir, On Hadamard's inequalities for convex functions, Mat. Balkanica, 6 (1992), 215-222.  Google Scholar

[5]

S. S. Dragomir, An inequality improving the second Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, J. Inequal. Pure & Appl. Math., 3 (2002), Art. 35. Available from: http://www.emis.de/journals/JIPAM/article187.html?sid=187 Google Scholar

[6]

S. S. Dragomir, Bounds for the normalized Jensen functional, Bull. Austral. Math. Soc., 74 (2006), 471-476. doi: 10.1017/S000497270004051X.  Google Scholar

[7]

S. S. Dragomir and I. Gomm, Bounds for two mappings associated to the Hermite-Hadamard inequality, Aust. J. Math. Anal. Appl., 8 (2011), 9 pages.  Google Scholar

[8]

S. S. Dragomir, D. S. Milośević and J. Sándor, On some refinements of Hadamard's inequalities and applications, Univ. Belgrad, Publ. Elek. Fak. Sci. Math., 4 (1993), 21-24. Google Scholar

[9]

S. S. Dragomir and C. E. M. Pearce, "Selected Topics on Hermite-Hadamard Inequalities and Applications," RGMIA Monographs, 2000. Available from: http://rgmia.org/monographs/hermite_hadamard.html Google Scholar

[10]

A. Guessab and G. Schmeisser, Sharp integral inequalities of the Hermite-Hadamard type, J. Approx. Theory, 115 (2002), 260-288. doi: 10.1006/jath.2001.3658.  Google Scholar

[11]

E. Kikianty and S. S. Dragomir, Hermite-Hadamard's inequality and the p-HH-norm on the Cartesian product of two copies of a normed space, Math. Inequal. Appl., 13 (2010), 1-32.  Google Scholar

[12]

M. Merkle, Remarks on Ostrowski's and Hadamard's inequality, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat., 10 (1999), 113-117.  Google Scholar

[13]

C. E. M. Pearce and A. M. Rubinov, P-functions, quasi-convex functions, and Hadamard type inequalities, J. Math. Anal. Appl., 240 (1999), 92-104. doi: 10.1006/jmaa.1999.6593.  Google Scholar

[14]

J. Pečarić and A. Vukelić, "Hadamard and Dragomir-Agarwal inequalities, the Euler formulae and convex functions," Functional Equations, Inequalities and Applications, Kluwer Acad. Publ., Dordrecht, (2003), 105-137. Google Scholar

[15]

G. Toader, Superadditivity and Hermite-Hadamard's inequalities, Studia Univ. Babeş-Bolyai Math., 39 (1994), 27-32.  Google Scholar

[16]

G. S. Yang and M. C. Hong, A note on Hadamard's inequality, Tamkang J. Math., 28 (1997), 33-37.  Google Scholar

[17]

G. S. Yang and K. L. Tseng, On certain integral inequalities related to Hermite-Hadamard inequalities, J. Math. Anal. Appl., 239 (1999), 180-187. doi: 10.1006/jmaa.1999.6506.  Google Scholar

show all references

References:
[1]

A. G. Azpeitia, Convex functions and the Hadamard inequality, Rev. Colombiana Mat., 28 (1994), 7-12. Google Scholar

[2]

S. S. Dragomir, A mapping in connection to Hadamard's inequalities, An. Öster. Akad. Wiss. Math. Natur., (Wien), 128 (1991), 17-20.  Google Scholar

[3]

S. S. Dragomir, Two mappings in connection to Hadamard's inequalities, J. Math. Anal. Appl., 167 (1992), 49-56. doi: 10.1016/0022-247X(92)90233-4.  Google Scholar

[4]

S. S. Dragomir, On Hadamard's inequalities for convex functions, Mat. Balkanica, 6 (1992), 215-222.  Google Scholar

[5]

S. S. Dragomir, An inequality improving the second Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, J. Inequal. Pure & Appl. Math., 3 (2002), Art. 35. Available from: http://www.emis.de/journals/JIPAM/article187.html?sid=187 Google Scholar

[6]

S. S. Dragomir, Bounds for the normalized Jensen functional, Bull. Austral. Math. Soc., 74 (2006), 471-476. doi: 10.1017/S000497270004051X.  Google Scholar

[7]

S. S. Dragomir and I. Gomm, Bounds for two mappings associated to the Hermite-Hadamard inequality, Aust. J. Math. Anal. Appl., 8 (2011), 9 pages.  Google Scholar

[8]

S. S. Dragomir, D. S. Milośević and J. Sándor, On some refinements of Hadamard's inequalities and applications, Univ. Belgrad, Publ. Elek. Fak. Sci. Math., 4 (1993), 21-24. Google Scholar

[9]

S. S. Dragomir and C. E. M. Pearce, "Selected Topics on Hermite-Hadamard Inequalities and Applications," RGMIA Monographs, 2000. Available from: http://rgmia.org/monographs/hermite_hadamard.html Google Scholar

[10]

A. Guessab and G. Schmeisser, Sharp integral inequalities of the Hermite-Hadamard type, J. Approx. Theory, 115 (2002), 260-288. doi: 10.1006/jath.2001.3658.  Google Scholar

[11]

E. Kikianty and S. S. Dragomir, Hermite-Hadamard's inequality and the p-HH-norm on the Cartesian product of two copies of a normed space, Math. Inequal. Appl., 13 (2010), 1-32.  Google Scholar

[12]

M. Merkle, Remarks on Ostrowski's and Hadamard's inequality, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat., 10 (1999), 113-117.  Google Scholar

[13]

C. E. M. Pearce and A. M. Rubinov, P-functions, quasi-convex functions, and Hadamard type inequalities, J. Math. Anal. Appl., 240 (1999), 92-104. doi: 10.1006/jmaa.1999.6593.  Google Scholar

[14]

J. Pečarić and A. Vukelić, "Hadamard and Dragomir-Agarwal inequalities, the Euler formulae and convex functions," Functional Equations, Inequalities and Applications, Kluwer Acad. Publ., Dordrecht, (2003), 105-137. Google Scholar

[15]

G. Toader, Superadditivity and Hermite-Hadamard's inequalities, Studia Univ. Babeş-Bolyai Math., 39 (1994), 27-32.  Google Scholar

[16]

G. S. Yang and M. C. Hong, A note on Hadamard's inequality, Tamkang J. Math., 28 (1997), 33-37.  Google Scholar

[17]

G. S. Yang and K. L. Tseng, On certain integral inequalities related to Hermite-Hadamard inequalities, J. Math. Anal. Appl., 239 (1999), 180-187. doi: 10.1006/jmaa.1999.6506.  Google Scholar

[1]

Tomasz Szostok. Inequalities of Hermite-Hadamard type for higher order convex functions, revisited. Communications on Pure & Applied Analysis, 2021, 20 (2) : 903-914. doi: 10.3934/cpaa.2020296

[2]

Shu-Lin Lyu. On the Hermite--Hadamard inequality for convex functions of two variables. Numerical Algebra, Control & Optimization, 2014, 4 (1) : 1-8. doi: 10.3934/naco.2014.4.1

[3]

Ruonan Liu, Run Xu. Hermite-Hadamard type inequalities for harmonical $ (h1,h2)- $convex interval-valued functions. Mathematical Foundations of Computing, 2021, 4 (2) : 89-103. doi: 10.3934/mfc.2021005

[4]

Leon Ehrenpreis. Special functions. Inverse Problems & Imaging, 2010, 4 (4) : 639-647. doi: 10.3934/ipi.2010.4.639

[5]

Liran Rotem. Banach limit in convexity and geometric means for convex bodies. Electronic Research Announcements, 2016, 23: 41-51. doi: 10.3934/era.2016.23.005

[6]

Aleksandra Čižmešija, Iva Franjić, Josip Pečarić, Dora Pokaz. On a family of means generated by the Hardy-Littlewood maximal inequality. Numerical Algebra, Control & Optimization, 2012, 2 (2) : 223-231. doi: 10.3934/naco.2012.2.223

[7]

S. S. Dragomir, C. E. M. Pearce. Jensen's inequality for quasiconvex functions. Numerical Algebra, Control & Optimization, 2012, 2 (2) : 279-291. doi: 10.3934/naco.2012.2.279

[8]

Małgorzata Wyrwas, Dorota Mozyrska, Ewa Girejko. Subdifferentials of convex functions on time scales. Discrete & Continuous Dynamical Systems, 2011, 29 (2) : 671-691. doi: 10.3934/dcds.2011.29.671

[9]

Leandro M. Del Pezzo, Nicolás Frevenza, Julio D. Rossi. Convex and quasiconvex functions in metric graphs. Networks & Heterogeneous Media, 2021, 16 (4) : 591-607. doi: 10.3934/nhm.2021019

[10]

Jacques Wolfmann. Special bent and near-bent functions. Advances in Mathematics of Communications, 2014, 8 (1) : 21-33. doi: 10.3934/amc.2014.8.21

[11]

Gang Li, Lipu Zhang, Zhe Liu. The stable duality of DC programs for composite convex functions. Journal of Industrial & Management Optimization, 2017, 13 (1) : 63-79. doi: 10.3934/jimo.2016004

[12]

Zhongliang Deng, Enwen Hu. Error minimization with global optimization for difference of convex functions. Discrete & Continuous Dynamical Systems - S, 2019, 12 (4&5) : 1027-1033. doi: 10.3934/dcdss.2019070

[13]

Khalida Inayat Noor, Muhammad Aslam Noor. Higher order uniformly close-to-convex functions. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1277-1290. doi: 10.3934/dcdss.2015.8.1277

[14]

Davide La Torre, Simone Marsiglio, Franklin Mendivil, Fabio Privileggi. Public debt dynamics under ambiguity by means of iterated function systems on density functions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (11) : 5873-5903. doi: 10.3934/dcdsb.2021070

[15]

Chihiro Matsuoka, Koichi Hiraide. Special functions created by Borel-Laplace transform of Hénon map. Electronic Research Announcements, 2011, 18: 1-11. doi: 10.3934/era.2011.18.1

[16]

Krzysztof Frączek, M. Lemańczyk, E. Lesigne. Mild mixing property for special flows under piecewise constant functions. Discrete & Continuous Dynamical Systems, 2007, 19 (4) : 691-710. doi: 10.3934/dcds.2007.19.691

[17]

Masao Fukushima. A class of gap functions for quasi-variational inequality problems. Journal of Industrial & Management Optimization, 2007, 3 (2) : 165-171. doi: 10.3934/jimo.2007.3.165

[18]

Van Hoang Nguyen. The Hardy–Moser–Trudinger inequality via the transplantation of Green functions. Communications on Pure & Applied Analysis, 2020, 19 (7) : 3559-3574. doi: 10.3934/cpaa.2020155

[19]

Changliang Zhou, Chunqin Zhou. Extremal functions of Moser-Trudinger inequality involving Finsler-Laplacian. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2309-2328. doi: 10.3934/cpaa.2018110

[20]

Ahmet Sahiner, Gulden Kapusuz, Nurullah Yilmaz. A new smoothing approach to exact penalty functions for inequality constrained optimization problems. Numerical Algebra, Control & Optimization, 2016, 6 (2) : 161-173. doi: 10.3934/naco.2016006

 Impact Factor: 

Metrics

  • PDF downloads (79)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]